# SDR AALA961905

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: WHE5207
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SAP - FLT 941 - AFTER LANDING DURING INITIAL ROLLOUT, A/C BEGAN SHAKING VIOLENTLY AND RT MAIN LANDING GEAR RED LIGHT ILLUMINATED.  A/C STOPPED W/O INCIDENT.  DURING POST-FLIGHT CHECK, DISCOVERED NR 3 MAIN TIRE FAILED AND RT MAIN LANDING GEAR SIDE STRUT LOWER CLEVIS FAILED.  REPLACED RT MAIN LANDING GEAR SIDE STRUT.  REPLACED NR 2, 3 AND 4 MAIN WHEEL/TIRE ASSEMBLIES AND A/C MAINTENANCE FERRY SAP/IAH/TUL.  ACCOMPLISHED GEAR SIDELOAD INSPECTION WITH NO DEFECTS FOUND.  REPLACED RT TRAILING EDGE CENTER FLAP DUE TO FOD DAMAGE.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  STOPPED ON TAXIWAY AND DEPLANED PAX.  AALA INITIATED FLEET CAMPAIGN TO MAG PARTICLE INSPECT ALL MLG SIDE STRUT LOWER CLEVIS FITTINGS.  (M)
